# SDR CA121116003

- Difficulty date: October 25, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Engine: Pwa PW121
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Fluctuates
- Stage of operation: CR
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: E

## Discrepancy

(CAN) THE ENGINE WAS SHUTDOWN BY THE PILOT FOLLOWING TORQUE FLUCTUATIONS.  NO OTHER INFO IS AVAILABLE ON THE CIRCUMSTANCES OF THIS EVENT.
